MAUDE Adverse Event Report: ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT

ZIMMER DENTAL IMP, TSV, 3.7, 10,MTX,MC,MG,HA; DENTAL IMPLANT
Model Number TSVMH10
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 04/07/2021
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that the implant was removed due to the lip of the implant becoming fractured.Tooth #20.
 
Additional Manufacturer Narrative
Zimmer biomet complaint number (b)(4).Date of event not provided.
 
Event or Problem Description
There is no update to the original complaint description provided.
 
Additional Manufacturer Narrative
Supplemental report provided as the customer was able to provide the event date and implant explant date.
 
Additional Manufacturer Narrative
One imp, tsv, 3.7, 10, mtx, mc, mg, ha (tsvmh10) was returned for investigation.Visual evaluation of the as returned product identified fracture around the collar.Additionally, there was bone tissue around the external threads functional testing could not be performed due to the nature of the device and event.Pre-existing conditions noted on the per were bruxism & low bone density ¿ type iii.The reported device had been placed on tooth # 20 for approximately 3 years.X-ray & picture evaluation: none provided.Review of appropriate documentation: documents reviewed: instructions for use tapered screw-vent and trabecular metal implants, ifu4869 rev 9-10/19.Information identified: contraindications & precautions.Per the applicable ifu, patient factors such as severe bruxism, clenching, and overloading, may cause component fracture.Dhr review: dhr review for the lot (63802111) had revealed no deviations nor non-conformances which could have caused or contributed to the reported event.All products were conforming at the time they left zimvie.Lot was inspected and passed all acceptance criteria by qa.Complaint history review: complaint history review was performed for the reported lot number (63802111) for similar events (complaint category keywords: functional: fracture: implant) and 1 other complaint was identified under (b)(4).Post market trending review: june post market trending was reviewed and there were no actionable events or corrective actions for the reported event or product.Therefore, based on the available information, device malfunction did occur and the reported event was confirmed.Sections updated: b4: date of this report.G3: date investigation results were received.G6: type of report and follow up number.H2: follow up type.H3: device evaluated.H4: device manufacturing date.H6: adverse event problem codes.H10: manufacturer's narrative.Section corrected: d4: expiration date.
 
Event or Problem Description
There is no update to the original complaint description provided.

Brand Name
IMP, TSV, 3.7, 10,MTX,MC,MG,HA
Common Device Name
DENTAL IMPLANT
Manufacturer (Section D)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMMER DENTAL
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
susanne taylor
4555 riverside drive
palm beach gardens, FL 33410
5617766700
MDR Report Key13803662
Report Number0002023141-2022-00680
Device Sequence Number19841151
Product Code DZE
UDI-Device Identifier00889024344099
UDI-Public(01)00889024344099(17)221031(10)63802111
Combination Product (Y/N)N
Initial Reporter StateNH
Initial Reporter CountryUS
PMA/510(K) Number
K133339
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial,Followup,Followup
Report Date (Section B) 08/31/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Expiration Date10/31/2022
Device Model NumberTSVMH10
Device Catalogue NumberTSVMH10
Device Lot Number63802111
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer03/04/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/23/2022
08/31/2022
Initial Report FDA Received Date03/18/2022
Supplement Report FDA Received Date03/24/2022
08/31/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/03/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age66 YR
Patient SexFemale
Patient Weight68 KG